MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION DRAIN OCEAN SINGLE; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION DRAIN OCEAN SINGLE; BOTTLE, COLLECTION, VACUUM
Model Number 2002-300
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
Report received stated that during an inspection of an oasis drain in the warehouse it was observed that the tyvek pouch on the drain had a hole.
 
Additional Manufacturer Narrative
Corrected data.Additional information: investigation: the customer reported that they received an ocean drain with a small tear in the tyvek pouch.This complaint has been confirmed with photographs provided by the customer.No evidence could be identified that this damage occurred during manufacturing and no trends were identified in complaint trending or in the complaint history review.No conclusive cause of this damage could be identified, so the root-cause is "impossible to define." a trend review was completed which identified one excursion beyond 3 standard deviations in april 2022, however per sp009220, complaint metrics, a capa request is not required for a singular event.A complaint history review was completed which did not identify any other complaints that could be leveraged to aid in this investigation.No cars/capas/ncrs/scars were identified that were related to this reported defect.A dhr review was completed which did not find any nonconformances during the manufacturing process of this lot.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.No field actions or corrective actions have been identified for this reported defect.Based on the findings of this investigation, no escalation is needed to corrective actions.H3 other text: not available for return.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The product was returned for evaluation and the tear in the tyvek pouch was observed.The tear is small and near the edge of the pouch.There is some crinkling under the tear and appears to have been caused by something rubbing over or pushing on the surface of the pouch and not by a sharp instrument.Based on the evaluation of the returned product, the cause of the reported defect could not be determined.

Brand Name
DRAIN OCEAN SINGLE
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key14089783
Report Number3011175548-2022-00122
Device Sequence Number4895070
Product Code KDQ
UDI-Device Identifier00650862100105
UDI-Public00650862100105
Combination Product (Y/N)N
PMA/510(K) Number
K043582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model Number2002-300
Device Catalogue Number2002-300
Device Lot Number476008
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Supplement Date Received by Manufacturer07/28/2022
09/19/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date08/01/2022
10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT APPLICABLE.
Patient SexUnknown